On the Scaling of Congestion in the Internet Graph

Download: PDF, PostScript.

“On the Scaling of Congestion in the Internet Graph” by A. Akella, S. Chawla, A. Kannan, and S. Seshan. ACM SIGCOMM Computer Communication Review, Special Issue on Science of Network Design, vol. 34, no. 3, July 2004, pp. 43-55.

Download: PDF, PostScript.

BibTeX entry:

@article{2004.Akella.ccr,
   author = {A. Akella and S. Chawla and A. Kannan and S. Seshan},
   title = {{On the Scaling of Congestion in the Internet Graph}},
   journal = {ACM SIGCOMM Computer Communication Review, Special Issue on
	Science of Network Design},
   volume = {34},
   number = {3},
   pages = {43-55},
   month = jul,
   year = {2004}
}

(This webpage was created with bibtex2web.)

Back to DNA Group publications.